Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The $ G$-functions as unsymmetrical Fourier kernels. I


Author: Roop Narain
Journal: Proc. Amer. Math. Soc. 13 (1962), 950-959
MSC: Primary 44.33
DOI: https://doi.org/10.1090/S0002-9939-1962-0144157-5
MathSciNet review: 0144157
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. C. Titchmarsh, A class of Fourier kernels, Proc. London Math. Soc. Ser. II 35 (1933), 116-155.
  • [2] Bateman manuscript project, Higher transcedental functions, 1 (1953).
  • [3] Roop Narain, A Fourier kernel, Math. Z. 70 (1958/1959), 297–299. MR 0104988, https://doi.org/10.1007/BF01558594
  • [4] G. N. Watson, Theory of Bessel functions, (1944).
  • [5] Bateman manuscript project, Tables of integral transforms, 1 (1954).
  • [6] R. Narain, The G-functions as unsymmetrical Fourier kernels. II, III, Proc.
  • [7] E. C. Titchmarsh, A pair of inversion formulae, Proc. London Math. Soc. Ser. II 22 (1923).
  • [8] C. Fox, A generalization of the Fourier-Bessel integral, Proc. London Math. Soc. Ser. II 29 (1929), 401-452.
  • [9] G. H. Hardy, Some formulae in the theory of Bessel functions, Proc. London Math. Soc. Ser. II 23 (1924), lxi-lxiii.
  • [10] A. P. Guinand, A class of Fourier kernels, Quart. J. Math., Oxford Ser. (2) 1 (1950), 191–193. MR 0036863, https://doi.org/10.1093/qmath/1.1.191
  • [11] K. P. Bhatnagar, Two theorems on self-reciprocal functions and a new transform, Bull. Calcutta Math. Soc. 45 (1953), 109–112. MR 0061203
  • [12] G. N. Watson, Some self-reciprocal functions, Quart. J. Math. Oxford Ser. I 2 (1931), 298-309.
  • [13] W. N. Everitt, On a generalization of Bessel functions and a resulting class of Fourier kernels, Quart. J. Math. Oxford Ser. (2) 10 (1959), 270–279. MR 0117507, https://doi.org/10.1093/qmath/10.1.270

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.33

Retrieve articles in all journals with MSC: 44.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0144157-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society